|low CD4 count-med related?
Apr 17, 2004
I am at an undetectable viral load after about 3 months of med therapy(sustiva and conbivir). My CD4 count keeps decreasing (currently at 95). I'm terrified. My doctor's say that the supression of the viral load is what's important. My question is: could it be the meds that are affecting my CD4 count? If you have any informaton I would appreciate it.
| Response from Dr. Holodniy
The big questions are decreasing from where, and did the percentage of CD4 cells, total lymphocyte count, and white blood cell (WBC)count decrease as well? The AZT in combivir, particularly with septra or bactrim for PCP prophylaxis could be decreasing your counts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.